Alert archive / West Virginia / Flash Flood Warnings in 2025
Flash Flood Warning 22, NWS Charleston, WV
NWS Charleston, WV issued this flash flood warning at Apr 4, 2025, 9:10 AM EDT for 6 counties in West Virginia. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2025, 9:10 AM EDT (13:10 UTC)
- Expired
- Apr 4, 2025, 3:08 PM EDT
- In force
- 6 hr
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Flood severity
- None
Counties Boone County, WV, Fayette County, WV, Logan County, WV, Mingo County, WV, Raleigh County, WV, Wyoming County, WV
The radar
The Charleston,WV radar (KRLX), 72 km from the middle of the area, began a volume at 13:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 11:43 AM EDT | FLASH FLOOD | 4 Nw Glen Daniel, WV | High water from the Right Fork of Sandlick Creek reported along Coal River Rd. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 71 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 1.2 hours before the alert went out and 222 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 838 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 41 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
603
WGUS51 KRLX 041310
FFWRLX
WVC005-019-045-059-081-109-041715-
/O.NEW.KRLX.FF.W.0022.250404T1310Z-250404T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
910 AM EDT Fri Apr 4 2025
The National Weather Service in Charleston has issued a
* Flash Flood Warning for...
Southeastern Boone County in central West Virginia...
Southwestern Fayette County in southeastern West Virginia...
Northwestern Raleigh County in southeastern West Virginia...
Southern Logan County in southern West Virginia...
Mingo County in southern West Virginia...
Northwestern Wyoming County in southern West Virginia...
* Until 115 PM EDT.
* At 910 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oceana, Man, Delbarton, Mallory, Amherstdale-Robinette, R.d.
Bailey Lake, Wharton, Bald Knob, Gilbert Creek, Hinch, Holden, Red
Jacket, Chattaroy, Matewan, Gilbert, Pax, Amherstdale-Robine,
Bruno, Cyclone and Coal Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
The saturated ground has produced conditions ripe for landslides and
debris flows on steep slopes around the area. Residents with homes
on or at the base of hillsides should be aware of the potential for
landslides and watch for trees leaning in unusual orientations,
water and mud seepage where not expected and other signs of
potential ground movement.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3755 8197 3753 8201 3755 8204 3753 8205
3756 8208 3755 8213 3757 8214 3759 8213
3762 8218 3765 8217 3763 8222 3774 8233
3776 8231 3779 8208 3797 8152 3801 8150
3797 8144 3797 8138 3792 8121 3751 8192
FLASH FLOOD...RADAR INDICATED
$$
MEK2 follow-up statements
237
WGUS51 KRLX 041657
FFWRLX
WVC005-019-045-059-081-109-041915-
/O.EXT.KRLX.FF.W.0022.000000T0000Z-250404T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1257 PM EDT Fri Apr 4 2025
The National Weather Service in Charleston has extended the
* Flash Flood Warning for...
Southeastern Boone County in central West Virginia...
Southwestern Fayette County in southeastern West Virginia...
Northwestern Raleigh County in southeastern West Virginia...
Southern Logan County in southern West Virginia...
Southern Mingo County in southern West Virginia...
Northwestern Wyoming County in southern West Virginia...
* Until 315 PM EDT.
* At 1257 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts up to 0.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Oceana, Man, Delbarton, Mallory, Amherstdale-Robinette, R.d.
Bailey Lake, Wharton, Bald Knob, Gilbert Creek, Hinch, Holden, Red
Jacket, Chattaroy, Matewan, Gilbert, Pax, Amherstdale-Robine,
Bruno, Cyclone and Coal Mountain.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
The saturated ground has produced conditions ripe for landslides and
debris flows on steep slopes around the area. Residents with homes
on or at the base of hillsides should be aware of the potential for
landslides and watch for trees leaning in unusual orientations,
water and mud seepage where not expected, and other signs of
potential ground movement.
Report flooding to the National Weather Service by calling toll
free, 800 401 9535, when you can do so safely.
&&
LAT...LON 3755 8197 3753 8201 3755 8204 3753 8205
3756 8208 3755 8213 3759 8213 3762 8218
3765 8217 3763 8222 3765 8223 3774 8233
3776 8231 3779 8208 3797 8152 3801 8150
3797 8144 3797 8138 3792 8121 3751 8192
FLASH FLOOD...RADAR INDICATED
$$
FMK649
WGUS71 KRLX 041908
FFSRLX
Flash Flood Statement
National Weather Service Charleston WV
308 PM EDT Fri Apr 4 2025
WVC005-019-045-059-081-109-041918-
/O.CAN.KRLX.FF.W.0022.000000T0000Z-250404T1915Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Boone WV-Fayette WV-Logan WV-Mingo WV-Raleigh WV-Wyoming WV-
308 PM EDT Fri Apr 4 2025
...FLASH FLOOD WARNING FOR SOUTHEASTERN BOONE, SOUTHWESTERN FAYETTE,
NORTHWESTERN RALEIGH, SOUTHERN LOGAN, SOUTHERN MINGO AND
NORTHWESTERN WYOMING COUNTIES HAS BEEN REPLACED WITH A FLOOD
WARNING...
&&
LAT...LON 3755 8197 3753 8201 3755 8204 3753 8205
3756 8208 3755 8213 3759 8213 3762 8218
3765 8217 3763 8222 3765 8223 3774 8233
3776 8231 3779 8208 3797 8152 3801 8150
3797 8144 3797 8138 3792 8121 3751 8192
$$
FMKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Apr 4, 6:46 AM EDT, 2 hours 24 minutes earlier.
Area forecast discussion, Apr 4, 6:46 AM EDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Charleston WV
646 AM EDT Fri Apr 4 2025
.SYNOPSIS...
A quasi-stationary frontal system brings showers and storms at
times through the weekend, with flooding increasingly likely for
the Mid-Ohio Valley region. Dry weather finally returns Monday.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 640 AM Friday...
Radar imagery shows numerous showers with embedded
thunderstorms, some with heavy rain, moving east across NE KY,
SE OH and most parts of WV this morning. Expect this activity to
diminish in coverage by mid morning or early afternoon as the
stationary frontal boundary oscillates north later this
afternoon and evening. Rest of forecast remains on track.
As of 235 AM Friday...
Key Points:
* Frontal boundary stalls over the southern WV coalfields through
Friday night promoting periods of moderate to heavy rain.
* Flooding risk continues through the weekend amid additional
rainfall on top of already saturated soils.
Frontal boundary has returned southeast as a cold front,
pushing areas of moderate to heavy rain across NE Kentucky, SE
Ohio and W West Virginia late overnight into early Friday
morning. These areas have received widespread 1 to 2 inches of
rainfall during the last 24 hours. Several creek and small
streams have experienced rapid raises in water levels, and some
others have reached minor and moderate flood stages. Additional
rainfall (1 to 2 inches) will deteriorate existing flooding
concerns. Flood warnings across the area will likely need to be
extended in time to account for the incoming rainfall over
already saturated soils. A slight risk for excessive rainfall
exists through 8 AM Friday morning. A flash flood watch remains
in effect through Sunday.
Radar imagery shows scattered to numerous showers with embedded
thunderstorms moving east across the OH River at the moment of
writing. This rainfall activity will persist across the Tri-
state area and central and southern WV through this afternoon.
There may be a lull in showers and storms as the frontal
boundary stalls across the southern WV coalfields this
afternoon, but another punch of showers and strong
thunderstorms will be possible over the same area by 5 PM
Friday. Guidance suggests rainfall continuing into Friday night
with additional shortwaves.
&&
.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 411 AM Friday...
Showers and thunderstorms will be likely Saturday as the
stalled boundary propagates southeastward, primarily across
western WV, SE Ohio, and NE KY. Some of these storms could be
severe with damaging winds, large hail, and even an isolated
tornado, given favorable 0-6km shear of around 50kts and at
least modest elevated instability. There is a slight risk
highlighted across portions of far western SE Ohio and NE KY,
with a marginal adjacent across the rest of SE Ohio and western
WV, similar to the last few nights. In addition to severe
thunderstorms, heavy rain is likely to continue, exacerbating
flooding concerns in areas that continue to see repeated
rainfall, where WPC has highlighted a slight risk for excessive
rainfall across the western third of our CWA, with a marginal
across portions of central WV.
Sunday will likely begin with an area of showers/thunderstorms
across western portions of our area or even just west of our
CWA. The initial surge of this activity has the potential to be
severe, primarily with damaging winds as the cold front is
finally ejected eastward by a stronger upper level trough,
putting an end to significant rainfall for our area, although
elevated creeks, streams, and rivers will likely persist into
early next week in some locations. Given this potential, SPC has
highlighted areas east of the Ohio River in a marginal risk for
severe weather Sunday, with damaging winds and perhaps an
isolated tornado possible as a line of storms slides through
the area.
&&
.LONG TERM /MONDAY THROUGH THURSDAY/...
As of 411 AM Friday...
The extended period will be much cooler and drier thanks to
aforementioned deep upper level trough. Temperatures for Monday
and Tuesday will be much below normal with Tuesday likely being
the colder of the two days. High temperatures Monday will be
generally in the low to mid 50's across the lowlands and upper
30's to low 40's across the mountains and Tuesday high's across
the lowlands will be in the mid to upper 40's with much cooler
temperatures in the upper 20's to low 30's across the
northeastern WV mountains.
The next chance of precipitation will be late Monday night into
early Tuesday, associated with the trough as cold air advection
squeezes out some moisture in the form of light showers and even
perhaps some rain/snow mix. No snow accumulations are expected
with this activity. After that, a warming trend should begin
Wednesday into the end of the extended period as warm air
advection increases ahead of the next approaching low pressure
system, subsequently increasing chances for precipitation by
Thursday.
&&
.AVIATION /12Z FRIDAY THROUGH TUESDAY/...
As of 640 AM Friday...
Quasi-stationary frontal boundary has moved along the southern
coalfields of WV early this morning. A cluster of thunderstorms is
likely to affect BKW early this morning, followed by scattered
showers. Precipitation activity is expected to diminish in coverage
this afternoon as the frontal boundary lifts north as a warm front.
MVFR ceilings under low stratus should develop after showers and
storms. Otherwise, conditions will gradually improve outside storms
or showers through this afternoon. However, another batch of
convection is suggested by CAMs guidance to lift north with the warm
front, spreading convection once again across SE OH, NE KY and
western WV by this evening. Brief periods of IFR/LIFR conditions
possible under heavy or moderate rain.
Models do show a bit of a break after 16Z Friday, but deteriorating
conditions will return with another round of heavy showers moving
into the area this evening into Saturday.
Variable to calm winds early this morning will have a northerly
component north of the front, and southwesterly south of the front.
Heavy rain and strong gusty winds will accompany the stronger
storms.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 12Z SATURDAY...
FORECAST CONFIDENCE: Medium.
ALTERNATE SCENARIOS: Timing, location, and intensity of
thunderstorms and heavy rain may vary from the forecast.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE FRI 04/04/25
UTC 1HRLY 09 10 11 12 13 14 15 16 17 18 19 20
EDT 1HRLY 05 06 07 08 09 10 11 12 13 14 15 16
CRW CONSISTENCY M L L L L L L L L H H H
HTS CONSISTENCY L M M M M M M M H H H H
BKW CONSISTENCY L M L M M M M H H H H H
EKN CONSISTENCY L L L M M H M M H M H H
PKB CONSISTENCY H H H H H H H M M H H H
CKB CONSISTENCY M M M H H H H H H H H M
AFTER 12Z SATURDAY...
IFR conditions possible in showers and thunderstorms tonight
through Sunday.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flood Watch through Sunday morning for WVZ005>011-013>020-
027>032-039-040.
OH...Flood Watch through Sunday morning for OHZ066-067-075-076-
083>087.
KY...Flood Watch through Sunday morning for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...28/ARJ
NEAR TERM...ARJ
SHORT TERM...28
LONG TERM...28
AVIATION...ARJHazardous weather outlook, Apr 4, 9:04 AM EDT, 6 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 904 AM EDT Fri Apr 4 2025 KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-024>032- 039-040-517-519>522-525-526-051315- Greenup-Carter-Boyd-Lawrence-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Wayne-Cabell-Mason- Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-Roane-Wirt- Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-Gilmer- Lewis-Harrison-Taylor-Upshur-Barbour-Northwest Fayette- Northwest Nicholas-Southeast Nicholas-Northwest Webster- Southeast Webster-Northwest Randolph-Southeast Randolph- 904 AM EDT Fri Apr 4 2025 ...FLOOD WATCH NOW IN EFFECT THROUGH SUNDAY EVENING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio and much of West Virginia. .DAY ONE...Today and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. In addition, showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Multiple rounds of showers and thunderstorms continue through the weekend. Strong to severe thunderstorms are possible again Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports. VAZ003-004-WVZ033-034-515-516-518-523-524-051315- Dickenson-Buchanan-McDowell-Wyoming-Northwest Raleigh- Southeast Raleigh-Southeast Fayette-Northwest Pocahontas- Southeast Pocahontas- 904 AM EDT Fri Apr 4 2025 This Hazardous Weather Outlook is for southwest Virginia, and portions of northeast, southeast and southern West Virginia. .DAY ONE...Today and Tonight. Showers and thunderstorms are possible today and tonight, some of which could be strong to severe. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Multiple rounds of showers and thunderstorms Saturday through Sunday may lead to minor flooding issues. Strong to severe thunderstorms are possible again Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Apr 4, 7:30 AM EDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
730 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM Flash Flood 1 NE Raceland 38.54N 82.73W
04/04/2025 Greenup KY Public
Flooding in the Little Under Tunnel.
&&Local storm report, Apr 4, 7:32 AM EDT, 1 hour 38 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
732 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 AM Flash Flood 2 SSW Wurtland 38.53N 82.79W
04/04/2025 Greenup KY 911 Call Center
Flooded roadway.
&&Local storm report, Apr 4, 7:40 AM EDT, 1 hour 30 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
740 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0710 AM Flood 1 E Ceredo 38.40N 82.54W
04/04/2025 Wayne WV 911 Call Center
Flooding on Route 60 between Atlas Recycling
and Camden Park.
&&Local storm report, Apr 4, 8:16 AM EDT, 54 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
816 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 AM Flood 9 NW Mcarthur 39.32N 82.61W
04/04/2025 Vinton OH Public
Walnut grove road is impassable with several
inches of water running across it.
&&
JPLocal storm report, Apr 4, 8:18 AM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
818 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 AM Rain 7 SE Kenna 38.61N 81.57W
04/04/2025 M2.50 Inch Jackson WV Public
Multi-Day event total so far.
&&
JPLocal storm report, Apr 4, 8:19 AM EDT, 51 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
819 AM EDT Fri Apr 4 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0810 AM Rain 1 NE Pea Ridge 38.42N 82.31W
04/04/2025 M3.00 Inch Cabell WV Amateur Radio
Total rainfall since Thursday morning.
&&
JPThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 1:29 AM EDT | Special Weather Statement | RLX | Jackson | 16 min |
| Apr 4, 1:49 AM EDT | Special Weather Statement | RLX | Jackson, Wirt, Wood | 26 min |
| Apr 4, 2:13 AM EDT | Special Weather Statement | RLX | Calhoun, Gilmer, Ritchie, Roane | 17 min |
| Apr 4, 2:57 AM EDT | Special Weather Statement | RLX | Lewis, Upshur | 18 min |
| Apr 4, 3:07 AM EDT | Tornado Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 23 min |
| Apr 4, 3:34 AM EDT | Special Weather Statement | RLX | Pocahontas | 26 min |
| Apr 4, 4:57 AM EDT | Special Weather Statement | RLX | Boone, Logan, Mingo | 48 min |
| Apr 4, 5:34 AM EDT | Areal Flood Warning | RLX | Wood | 62 hr |
| Apr 4, 5:50 AM EDT | Special Weather Statement | RLX | Logan, Mingo | 25 min |
| Apr 4, 7:11 AM EDT | Flash Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Mingo, Wayne | 7 hr |
| Apr 4, 7:35 AM EDT | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 6 more | 14 hr |
| Apr 4, 7:58 AM EDT | Areal Flood Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler | 12 hr |
| Apr 4, 8:09 AM EDT | Flash Flood Warning | RLX | Cabell, Lincoln, Putnam, Wayne | 4 hr |
| Apr 4, 11:47 AM EDT | Areal Flood Warning | RLX | Cabell, Lincoln, Putnam, Wayne | 30 hr |
| Apr 4, 1:55 PM EDT | Areal Flood Warning | RLX | Boone, Kanawha, Lincoln, Logan, Mingo, Wayne | 14 hr |
| Apr 4, 3:08 PM EDT | Areal Flood Warning | RLX | Boone, Fayette, Logan, Mingo, Raleigh, Wyoming | 9 hr |
Nearby
Flash Flood Warnings in West Virginia, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.